Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Tri Mix for erectile disfunction. Injection has caused penile bruising. What could it be?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I'm using Tri Mix for erectile disfunction. Last injection caused severe penile bruising all over. Did I not inject correctly?I was told that someone on aspirin regimen needed to hold the injection site for about 5 minutes which I didn't
Posted Fri, 18 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. P. T. Patil 3 hours later
Brief Answer:
It is due to not pressing the site of injection.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have been taking Trimix to get erection and you have bruising of penis after injecting the drug.

You are taking aspirin for your cardiac problem ,Aspirin is a blood thinner and delays clotting of the blood..Normally one has to give pressure for 5 minutes at the site of injection after injecting Trimix..

The bruising that you have developed is mostly due to the fact that you have punctured a small vessel while injecting and there is bleeding ,resulting in accumulation of blood in in subcutaneous plane (A space between skin and sheath covering corpora.).

Please wait for few more days it will get absorbed of its own.

Do not take injection on the affected site at least for 2-3 weeks.till it gets cured completely.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor